A simple algorithm for computing partial fraction expansions with multiple poles

Research output: Contribution to journalArticlespeer-review

13 Citations (Scopus)

Abstract

A simple algorithm for computing the partial fraction expansions of proper rational functions with multiple poles is presented. The main idea is to use the Heaviside's cover-up technique to determine the numerators of the partial fractions and polynomial divisions to reduce the multiplicities of the poles involved successively, without the use of differentiation. Copyright © 2007 Taylor & Francis Group, an informa business.
Original languageEnglish
Pages (from-to)247-251
JournalInternational Journal of Mathematical Education in Science and Technology
Volume38
Issue number2
DOIs
Publication statusPublished - Mar 2007

Citation

Man, Y.-K. (2007). A simple algorithm for computing partial fraction expansions with multiple poles. International Journal of Mathematical Education in Science and Technology, 38(2), 247-251.

Fingerprint Dive into the research topics of 'A simple algorithm for computing partial fraction expansions with multiple poles'. Together they form a unique fingerprint.